# SDR FDEA201505021359

- Difficulty date: May 2, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N772FD
- Make and model: Boeing 757222
- Aircraft serial: 24840
- Aircraft time: 763 hours, 28,324 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51114
- Condition: Corroded
- Location: Bs 1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681 FLOORBEAM FOUND CORRODED.  BLENDED OUT, AND FOUND OUT OF LIMITS AT RBL 25.   R & R THE FLOORBEAM IAW EA F-5310-T0317368.   MAJOR REPAIR.
